Two-dimensional problem of a moving heated punch in generalized thermoelasticity

Hany H. Sherief, Mohamed N. Anwar

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


The two-dimensional equations of generalized thermoelasticity are solved for the case of a heated punch moving across the surface of a semi-infinite thermoelastic half-space subject to appropriate boundary conditions. The exponential Fourier transform with respect to one space variable in a coordinate system moving with the punch is applied. The resulting equations are solved and numerical results are given. The results are compared with those obtained by Roberts for the coupled thermoelastic case.

Original languageEnglish
Pages (from-to)325-343
Number of pages19
JournalJournal of Thermal Stresses
Issue number4
Publication statusPublished - 1986
Externally publishedYes

ASJC Scopus subject areas

  • General Materials Science
  • Condensed Matter Physics


Dive into the research topics of 'Two-dimensional problem of a moving heated punch in generalized thermoelasticity'. Together they form a unique fingerprint.

Cite this